# SDR MASA2023072700097

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N922LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 42,524 hours, 34,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SVC DR AFT MID LVL EXIT SIGN 1 BULB INOP- RELAMPED
